Alert archive / Puerto Rico / Flash Flood Warnings in 2023

Flash Flood Warning 32, NWS JSJ

August 8, 2023

NWS JSJ issued this flash flood warning at Aug 8, 2023, 2:31 PM CDT. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2023, 2:31 PM CDT (19:31 UTC)
Expired
Aug 8, 2023, 3:19 PM CDT
In force
48 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 26 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

741 
WGCA52 TJSJ 081931
FFWSJU
PRC021-061-127-139-082100-
/O.NEW.TJSJ.FF.W.0032.230808T1931Z-230808T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
331 PM AST Tue Aug 8 2023

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Bayamon County in Puerto Rico...
  Guaynabo County in Puerto Rico...
  San Juan County in Puerto Rico...
  Trujillo Alto County in Puerto Rico...

* Until 500 PM AST.

* At 331 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  San Juan, Guaynabo, Bayamon, Trujillo Alto, Sabana Seca and 
  Candelaria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 1842 6615 1833 6597 1831 6595 1830 6596
      1831 6597 1831 6599 1830 6601 1831 6604
      1831 6605 1830 6605 1830 6606 1830 6608
      1832 6621 1836 6620 1840 6620 1842 6619
      1842 6617 1843 6617 1842 6616

FLASH FLOOD...RADAR INDICATED

$$

ICP
1 follow-up statement
402 
WGCA72 TJSJ 082019
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
419 PM AST Tue Aug 8 2023

PRC021-061-127-139-082029-
/O.CAN.TJSJ.FF.W.0032.000000T0000Z-230808T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Guaynabo PR-San Juan PR-Trujillo Alto PR-
419 PM AST Tue Aug 8 2023

...FLASH FLOOD WARNING IS CANCELLED FOR BAYAMON, GUAYNABO, SAN JUAN 
AND TRUJILLO ALTO COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 1842 6615 1833 6597 1831 6595 1830 6596
      1831 6597 1831 6599 1830 6601 1831 6604
      1831 6605 1830 6605 1830 6606 1830 6608
      1832 6621 1836 6620 1840 6620 1842 6619
      1842 6617 1843 6617 1842 6616

$$

WS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 10:39 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Aug 8, 10:39 AM CDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1139 AM AST Tue Aug 8 2023

.UPDATE...Another active afternoon is expected as a tropical wave
approaches and moves across the region today into Wednesday and an
upper trough remains near the region, increasing shower coverage.
Convective development can already be observed across various
sectors of the interior and downwind of El Yunque. Expect urban
and small stream flooding and possible flash flooding along with
frequent lightning and gusty winds with the strongest
thunderstorms. An active week continues to be expected as other
tropical waves reach the islands on Thursday into Friday and on
Saturday into Sunday. Above normal precipitable water is expected
through most of the week. A mid to upper level trough will also
move in from Saturday to Sunday. High heat indices are also
expected today with locations across lower elevations and urban
areas exceeding the limited heat risk, particularly across areas
without relief from cloud coverage and showers.

&&

.AVIATION UPDATE...A tropical wave will promote SHRA/TSRA across
the area during the afternoon hours, around 08/15-22Z. These can
affect the terminals promoting brief MVFR conditions. Winds
generally from the E at 10-15 kts with seabreeze variations and
higher gusts, especially in or near SHRA/TSRA.

&&

.MARINE UPDATE...CariCOOS buoys indicate seas between 3 to 5 ft
around the islands, with only the Rincon buoy indicating 1.4 ft.
Small Craft Should Exercise Caution over the offshore Atlantic
waters with seas up to 6 ft. Other seas up to 5 ft. Additionally,
showers and isolated thunderstorms moving over the waters can
promote locally higher seas and winds with frequent lighting.
Another tropical wave is expected between Thursday and Friday,
deteriorating conditions.

There is a moderate risk of rip currents for beaches from
Aguadilla through the northern coast until Fajardo. There is also
a moderate risk for beaches of Vieques, Culebra and St. Croix.

&&

.PREV DISCUSSION.../issued 425 AM AST Tue Aug 8 2023/.

.SYNOPSIS...

Moderate to fresh trades will continue as a surface high pressure
strengthens over the central Atlantic into the northeastern
Caribbean. Moisture content will remain high through the first
part of the week due to tropical waves and induced troughs moving
across the eastern Caribbean.

&&

.SHORT TERM...Today through Thursday...

The proximity of an upper- level trough combined with warmer
waters and the above-to- normal water content resulted in
scattered to numerous showers across the local waters, some of
them moving into the U.S. Virgin Islands and the windward sections
of Puerto Rico overnight. The unstable pattern also promoted
scattered thunderstorms across the Atlantic Waters. Low
temperatures remain in the upper 70s and low 80s across the lower
elevations and the low and mid-70s in the mountain areas, while
the winds were mainly from the east but under the influence of the
land breeze.

The subsidence ahead of today's tropical wave will somewhat limit
rain activity around sunrise and early morning, especially across
the Virgin Islands and Puerto Rico windward sections. However, as
the wave approaches, there will be more frequent and intense showers
and thunderstorms by mid-morning to afternoon, leading to unsettled
weather conditions. Although before the beginning of the inclement
weather this afternoon, the combination of the abundant moisture and
the air temperature will result in heat index values between 100 and
107 degrees Fahrenheit. Periods of moderate to locally heavy
rainfall will maintain an elevated risk of urban and small stream
flooding across Puerto Rico and the U.S. Virgin Islands today.
Mudslides along steep terrains and flash flooding will be possible
if widespread activity materializes. Thunderstorms will develop
(especially during the afternoon), so please remember, "When Thunder
Roars, Go Indoors!"

The unstable weather pattern with above-normal moisture will persist
through at least Wednesday. However, the east-southeast winds will
promote warm to hot temperatures Wednesday morning across the urban
and coastal locations, followed by strong afternoon convection
across the northwest PR and near the San Juan Metropolitan Area. The
U.S. Virgin Islands may observe occasional squally weather,
resulting in gusty winds and frequent lightning.

Another tropical wave will arrive around Thursday afternoon or
during the evening, extending the wet and unstable weather pattern
for the islands. However, subsidence ahead of the wave will bring
occasional relief from the rain activity, but the near to above-
normal moisture combined with the maximum temperatures will promote
warm and hot weather before the beginning of the rain activity on
Thursday.

&&

.LONG TERM...Friday through Tuesday...

On Thursday, even as the tropical wave will continue to westward
and out of our local area the moisture associated to this
phenomenon will persist over the local region throughout the
weekend. On Saturday, a mid to upper level trough will extend
southward, increasing the instability across the area at least
until Sunday. Therefore expect showers and thunderstorms to
develop each afternoon over the interior and western portions of
Puerto Rico. Passing showers will affect the eastern sections of
Puerto Rico and the U.S. Virgin Island during the overnight and
morning hours. Between Monday and Tuesday a more stable and less
humid air mass will dominate the region.

Global models have scale back their forecast regarding the
strength of the winds associated to the tropical wave expected
between late thursday and Friday. Nevertheless, there is still an
anticipation of breezy conditions, particularly over the
Caribbean waters.

&&

.AVIATION...

A tropical wave will bring SHRA/TSRA across the local flying area.
Periods of VFR conditions are expected, but TSRA will develop by
mid- morning into the afternoon (especially between 08/15-22z).
TSRA will bring gusty winds and frequent clouds to ground
lighting. Local winds will persist from the east, with land
breeze variations until 08/13z. Then, the easterlies will range
between 10 and 15 kt but locally higher in/near SHRA/TSRA and with
sea breeze variations.

&&

.MARINE...

Mariners should exercise caution across the off shore Atlantic
waters due to seas. Also strong thunderstorms and heavy showers
had been affecting the Atlantic waters throughout the overnight
hours. Seas will be below the 5 feet elsewhere and winds between
10 to 15 knots.

Mariners should closely observe the evolution of the tropical wave
expected to move across the local waters between Thursday and Friday.
A notable rise in winds associated to this weather feature is forecast
during this period with the GFS model suggesting sustained winds of
around 25 knots.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

SHORT TERM....MRR
LONG TERM.....MMC
PUBLIC DESK...ICP
Hazardous weather outlook, Aug 8, 4:47 AM CDT, 9 hours 44 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo
Nacional de Meteorologia en San Juan PR
458 AM AST martes 8 de agosto de 2023

AMZ711>745-PRZ001>013-090900-
San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central-
Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y
Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y lejanas a la
costa del Atlantico y del Caribe-
458 AM AST martes 8 de agosto de 2023

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico.

.DIA UNO...Hoy y esta noche

.Rayos...Tronadas dispersas son posibles a traves del interior y
oeste de Puerto Rico. Planifique detener las actividades en el
exterior y muevase a un lugar seguro.

.Lluvia Excesiva...Inundaciones de areas urbanas, carreteras, y
riachuelos. Inundaciones repentinas aisladas son posibles.

.Calor Excesivo...Indices de calor de 102-107 grados a traves de
sectores costeros y urbanos. Agotamiento por calor posible con
exposicion prolongada.

.Condiciones Maritimas...Operadores de embarcaciones pequenas deben
ejercer precaucion a traves de las Aguas Mar Afuera del Atlantico.

.Corrientes Marinas...Hay un riesgo moderado de corrientes marinas
amenazantes a la vida en el area de rompimiento de las olas
particularmente en las playas del norte y este de Puerto Rico y
Culebra.

.DIAS DOS A SIETE...miercoles a lunes

Una onda tropical causara tiempo inestable cada dia de esta semana
laboral. Estas ondas tropicales aumentara los aguaceros y tronada s
durante la semana, particularmente manana y el jueves. Calor
excesivo es posible para la mayoria de los dias durante la semana
laboral. Las condiciones maritimas continuaran deterioradas hasta
temprano el martes con oleaje hasta los 7 pies a traves de las aguas
del Atlantico el jueves y viernes. Se espera riesgo moderado de
corrientes marinas hacia el fin de semana.

.Comunicado sobre informacion reportada por observadores...

Se exhorta la activacion de los observadores. Favor enviar cualquier
informacion de inundaciones, viento, oleaje y corrientes marinas al
Servicio Nacional de Meteorologia en San Juan.

AMZ716-726-VIZ001-002-090900-
San Tomas, San John y las Islas Adyacentes-Santa Cruz-Aguas cercanas
a la Costa del Atlantico y aguas costeras adyacentes del Caribe-
458 AM AST martes 8 de agosto de 2023

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
las Islas Virgenes Estadounidenses.

.DIA UNO...Hoy y esta noche

.Rayos...Tronadas de aisladas a dispersas son posibles a traves de
las islas. Este pendiente de las tronadas en su area y preparese
para ir a un lugar seguro.

.Lluvia Excesiva...Inundaciones de areas urbanas, carreteras, y
riachuelos. Inundaciones repentinas aisladas son posibles.

.Calor Excesivo...Indices de calor de 102-107 grados a traves de
sectores costeros y urbanos. Agotamiento por calor posible con
exposicion prolongada.

.Condiciones Maritimas...Operadores de embarcaciones pequenas deben
ejercer precaucion a traves de las Aguas Mar Afuera del Atlantico.

.Corrientes Marinas...Hay un riesgo moderado de corrientes marinas
amenazantes a la vida en el area de rompimiento de las olas
particularmente en las playas de Santa Cruz.

.DIAS DOS A SIETE...miercoles a lunes

Una onda tropical causara tiempo inestable cada dia de esta semana
laboral. Estas ondas tropicales aumentara los aguaceros y tronada s
durante la semana, particularmente manana y el jueves. Calor
excesivo es posible para la mayoria de los dias durante la semana
laboral. Las condiciones maritimas continuaran deterioradas hasta
temprano el martes con oleaje hasta los 7 pies a traves de las aguas
del Atlantico el jueves y viernes. Se espera riesgo moderado de
corrientes marinas hacia el fin de semana.

.Comunicado sobre informacion reportada por observadores...

Se exhorta la activacion de los observadores. Favor enviar cualquier
informacion de inundaciones, viento, oleaje y corrientes marinas al
Servicio Nacional de Meteorologia en San Juan.

In the hours before

Special weather statement, Aug 8, 11:53 AM CDT, 2 hours 38 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologa San Juan PR
1242 PM AST martes 8 de agosto de 2023

Noroeste PR-Mayagez y Vecindad-Oeste Interior PR-
1242 PM AST martes 8 de agosto de 2023

...Las tormentas elctricas fuertes impactarn sectores del interior
oeste, oeste y noroeste de Puerto Rico hasta las 245 PM AST...

A las 1241 PM AST, una lnea de tormentas elctricas fuertes estaba
localizada en el rea que se extiende desde Lares y Maricao hacia el
noroeste hasta Aguadilla, movindose al noroeste a 15 mph.

PELIGRO...Vientos de hasta 40 mph, granizo pequeo y rayos
frecuentes. Las nubes de embudo son posibles.

FUENTE...Indicado por radar.

IMPACTO...Espere dao menor en las ramas de los rboles y objetos
ligeros y no asegurados arrastrados por el viento.

Las localidades afectadas incluyen...Aguadilla, Aguada, Rincon,
Moca, Las Marias, Isabela, Anasco, Quebradillas, Lares, San
Sebastin, La Playa, Aceitunas, Hato Arriba, Caban, Luyando, Juncal,
Stella, Piedra Gorda, Cacao y Espino.

MEDIDAS DE PRECAUCIN/PREPARACIN...

Las personas en el exterior deben buscar refugio inmediatamente. Si
puedes or un trueno, ests lo suficientemente cerca como para ser
alcanzado por un rayo.

&&

LAT...LON 1848 6692 1849 6687 1817 6679 1821 6715 1822 6717 1829
6719 1830 6724 1836 6727 1842 6716 1849 6717 1851 6714 1852 6705
HORA...MOT..LOC 1641Z 098 49KT 1828 6706

TAMAO DE GRANIZO MXIMO...0.25 PULGADAS
RFAGA DE VIENTO MXIMA...40 MPH

ICP
Special weather statement, Aug 8, 1:06 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service San Juan PR
206 PM AST Tue Aug 8 2023

PRZ005>009-081915-
Northwest PR-North Central PR-Central Interior PR-
Western Interior PR-Ponce and Vicinity PR-
206 PM AST Tue Aug 8 2023

...Strong thunderstorm will impact portions of the central and
western interior to north-central Puerto Rico through 315 PM AST...

At 205 PM AST, a line of strong thunderstorms were located from
Coamo and Villalba northwestward to Arecibo and Hatillo, moving
northwest at 51 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning. Funnel clouds are possible.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...5
Arecibo, Coamo, Jayuya, Adjuntas, Villalba, Morovis, Florida, Camuy,
Utuado, Ciales, Orocovis, Hatillo, Pajonal, Rafael Capo, Bajadero, La
Alianza, Barahona, Franquez, Rafael Gonzalez and Quebrada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 1834 6637 1805 6632 1814 6667 1817 6679
      1849 6687
TIME...MOT...LOC 1805Z 098DEG 49KT 1822 6657

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ICP
Special weather statement, Aug 8, 1:08 PM CDT, 1 hour 23 minutes before
Special Weather Statement...CORRECTED
National Weather Service San Juan PR
208 PM AST Tue Aug 8 2023

PRZ005>009-081915-
Northwest PR-North Central PR-Central Interior PR-
Western Interior PR-Ponce and Vicinity PR-
208 PM AST Tue Aug 8 2023

...Strong thunderstorm will impact portions of the central and
western interior to north-central Puerto Rico through 315 PM AST...

At 205 PM AST, a line of strong thunderstorms were located from
Coamo and Villalba northwestward to Arecibo and Hatillo, moving
northwest at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning. Funnel clouds are possible.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...Arecibo, Coamo, Jayuya, Adjuntas,
Villalba, Morovis, Florida, Camuy, Utuado, Ciales, Orocovis,
Hatillo, Pajonal, Rafael Capo, Bajadero, La Alianza, Barahona,
Franquez, Rafael Gonzalez and Quebrada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 1834 6637 1805 6632 1814 6667 1817 6679
      1849 6687
TIME...MOT...LOC 1805Z 098DEG 49KT 1822 6657

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ICP
Special weather statement, Aug 8, 1:15 PM CDT, 1 hour 16 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologa San Juan PR
208 PM AST martes 8 de agosto de 2023

Noroeste PR-Mayagez y Vecindad-Oeste Interior PR-Central Interior PR-
Ponce y Vecindad-
208 PM AST martes 8 de agosto de 2023

...Las tormentas elctricas fuertes impactarn sectores del centro y
oeste interior al centro norte de Puerto Rico hasta las 315 PM AST...

A las 205 PM AST, una lnea de tormentas elctricas fuertes estaba
localizada desde Coamo and Villalba hacia el noroeste hasta
Arecibo y Hatillo, movindose al noroeste a 15 mph.

PELIGRO...Vientos de hasta 40 mph, granizo pequeo y rayos
frecuentes. Las nubes de embudo son posibles.

FUENTE...Indicado por radar.

IMPACTO...Espere dao menor en las ramas de los rboles y objetos
ligeros y no asegurados arrastrados por el viento.

Las localidades afectadas incluyen...Arecibo, Coamo, Jayuya,
Adjuntas, Villalba, Morovis, Florida, Camuy, Utuado, Ciales,
Orocovis, Hatillo, Pajonal, Rafael Capo, Bajadero, La Alianza,
Barahona, Franquez, Rafael Gonzalez y Quebrada.

MEDIDAS DE PRECAUCIN/PREPARACIN...

Las personas en el exterior deben buscar refugio inmediatamente. Si
puedes or un trueno, ests lo suficientemente cerca como para ser
alcanzado por un rayo.

&&

LAT...LON 1848 6692 1849 6687 1817 6679 1821 6715 1822 6717 1829
6719 1830 6724 1836 6727 1842 6716 1849 6717 1851 6714 1852 6705
HORA...MOT..LOC 1641Z 098 49KT 1828 6706

TAMAO DE GRANIZO MXIMO...0.25 PULGADAS
RFAGA DE VIENTO MXIMA...40 MPH

ICP
Special weather statement, Aug 8, 2:13 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service San Juan PR
313 PM AST Tue Aug 8 2023

PRZ005-006-008-009-082045-
Northwest PR-North Central PR-Central Interior PR-
Western Interior PR-
313 PM AST Tue Aug 8 2023

...Strong thunderstorms will impact the interior to north central
and northwestern sections of Puerto Rico through 445 PM AST...

At 311 PM AST, strong thunderstorms were between Coamo Villalba
northwestward to coastal municipalities of north central and
northwestern Puerto Rico, moving west at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain. Funnel clouds are possible.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Arecibo, Coamo, Jayuya, Camuy, Quebradillas, Ciales, Barranquitas,
Morovis, Isabela, Florida, Utuado, Hatillo, Orocovis, Barceloneta,
Villalba, Pajonal, La Alianza, Barahona, Franquez and Rafael Capo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 1848 6692 1849 6679 1847 6674 1847 6670
      1848 6670 1848 6669 1849 6668 1850 6662
      1829 6626 1804 6632 1851 6713 1852 6704
TIME...MOT...LOC 1911Z 101DEG 49KT 1826 6651

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ICP
Special weather statement, Aug 8, 2:25 PM CDT, 6 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologa San Juan PR
313 PM AST martes 8 de agosto de 2023

...Las tormentas elctricas fuertes impactarn el interior hacia el
centro-norte y noroeste de Puerto Rico hasta las 445 PM AST...

A las 311 PM AST, las tormentas elctricas fuertes estaban entre
Coamo Villalba hacia el noroeste hasta los municipios costeros del
centro norte y noroeste de Puerto Rico, movindose hacia el oeste a
10 mph.

PELIGRO...Vientos de hasta 40 mph, nubes frecuentes a los rayos del
suelo y lluvia fuerte.  Las nubes de embudo son posibles.

FUENTE...Indicado por radar.

IMPACTO...Espere dao menor en las ramas de los rboles y objetos
ligeros y no asegurados arrastrados por el viento. La lluvia fuerte
puede causar inundaciones temporales de las calles, especialmente en
reas de drenaje pobres.

Las localidades afectadas incluyen... Arecibo, Coamo, Jayuya, Camuy,
Quebradillas, Ciales, Barranquitas, Morovis, Isabela, Florida,
Utuado, Hatillo, Orocovis, Barceloneta, Villalba, Pajonal, La
Alianza, Barahona, Franquez y Rafael Capo.

MEDIDAS DE PRECAUCIN/PREPARACIN...

Las personas en el exterior deben buscar refugio inmediatamente.  Si
puedes or un trueno, ests lo suficientemente cerca como para ser
alcanzado por un rayo. Los automovilistas deben reducir la velocidad
y estar preparados para una posible prdida de control debido al
hidroplaneo.

&&

TAMAO DE GRANIZO MXIMO...0.00 EN RFAGA DE VIENTO MXIMA...40 MPH

ERG

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 11:42 AM CDTSpecial Weather StatementJSJ2 hr
Aug 8, 11:58 AM CDTAreal Flood AdvisoryJSJ2 hr
Aug 8, 12:41 PM CDTAreal Flood AdvisoryJSJ4 hr
Aug 8, 12:45 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 8, 1:06 PM CDTSpecial Weather StatementJSJ69 min
Aug 8, 1:08 PM CDTSpecial Weather StatementJSJ67 min
Aug 8, 1:30 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 8, 1:43 PM CDTAreal Flood AdvisoryJSJ48 min
Aug 8, 1:56 PM CDTAreal Flood AdvisoryJSJ2 hr
Aug 8, 2:04 PM CDTAreal Flood AdvisoryJSJ116 min
Aug 8, 2:13 PM CDTSpecial Weather StatementJSJ92 min
Aug 8, 2:29 PM CDTAreal Flood AdvisoryJSJ77 min

Nearby

Flash Flood Warnings in Puerto Rico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.